Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On compact topological lattices of finite dimension


Author: Tae Ho Choe
Journal: Trans. Amer. Math. Soc. 140 (1969), 223-237
MSC: Primary 06.30
DOI: https://doi.org/10.1090/S0002-9947-1969-0240012-1
MathSciNet review: 0240012
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.30

Retrieve articles in all journals with MSC: 06.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0240012-1
Article copyright: © Copyright 1969 American Mathematical Society